Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorArchontis, Vasilis
dc.contributor.authorHood, Alan William
dc.date.accessioned2014-08-14T11:01:04Z
dc.date.available2014-08-14T11:01:04Z
dc.date.issued2013-06-10
dc.identifier.citationArchontis , V & Hood , A W 2013 , ' Erratum : "a numerical model of standard to blowout jets" (2013, ApJL, 769, L21) ' , Astrophysical Journal Letters , vol. 770 . https://doi.org/10.1088/2041-8205/770/2/L41en
dc.identifier.issn2041-8205
dc.identifier.otherPURE: 101364611
dc.identifier.otherPURE UUID: b98a87c9-ee3e-4e9c-9828-28f72ba3915a
dc.identifier.otherScopus: 84879097551
dc.identifier.otherORCID: /0000-0003-2620-2068/work/58055136
dc.identifier.otherORCID: /0000-0002-6926-8676/work/73700847
dc.identifier.urihttp://hdl.handle.net/10023/5152
dc.format.extent1
dc.language.isoeng
dc.relation.ispartofAstrophysical Journal Lettersen
dc.rights© 2013. The American Astronomical Society. All rights reserved.en
dc.subjectQB Astronomyen
dc.subject.lccQBen
dc.titleErratum : "a numerical model of standard to blowout jets" (2013, ApJL, 769, L21)en
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.Applied Mathematicsen
dc.identifier.doihttps://doi.org/10.1088/2041-8205/770/2/L41
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record